# SDR MASA200501050

- Difficulty date: December 18, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 19,078 hours, 14,728 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6089 MRY, CONFIGURATION SPOILERS MESSAGE.  MAINTENANCE RESET SYSTEM.  OPS CHECK GOOD.
